# SDR SWIA202401300014

- Difficulty date: January 14, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB SKIN CHAFED UNDER FORWARD SIDE OF PANEL 326DL  TRANS: 27680274   (C-CHECK RO 1/30/2024)   REMOVED CHAFE ON VERTICAL STAB SKIN UNDER FORWARD SIDE OF PANEL 326DL, REF. CRJ-700 SRM 51-12-00-001-001-A01. COMPLIED WITH REO 670-55-32-342 REV-- DATED 2024-01-16 STEPS 1-6  ,OPS TEST OF THE HORIZONTAL STABILIZER TRIM-SYSTEM GOOD . REF CRJ 700 AMM: 27-40-00-710-801-A02. NO DEFECTS NOTED. TUC7830 CAL DUE-31-AUG-24. COMPLIED WITH TASK CARD 51-900-1002-SKY.
